Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Pain Relievers & Atripla
Jan 16, 2008

Hi Dr. Henry:

Should or can a HIV+ person take either asprin or Aleeve before or after taking Atripla? What effects do they have alongside the HIV drug?

Response from Dr. Henry

Most patients can safely take standard doses of aspirin, ibuprefen, or acetominophen while on Atripla. In some cases (such as history of stomach ulcer, kidney dysfunction, or bleeding) there may be risk for taking those over the counter pain meds. Your HIV specialist should be informed of any use of such drugs to monitor and advise to avoid or address any problems that could develop. KH



Previous
Just an update
Next
lypodistrophi

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement